# SDR 98ZZZX220

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Engine: Pwa PT6A50
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447531917
- Condition: Failed
- Location: Nr 3 Engine
- Component: 252510765
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

PID/FLL - FLT 702 - PILOT REPORTED HE COULD NOT REDUCE POWER ON NR 3 ENGINE; SHUT DOWN IN-FLIGHT.  AIRCRAFT LANDED WITH NO PROBLEMS.  MAINTENANCE FOUND FUEL CONTROL WOULD NOT SHUT OFF FUEL FLOW.  FUEL CONTROL SENT OUT FOR COMPLETE TEAR DOWN.  THIS SUPPLEMENTAL REPORT TO SDR REPORTS THE COMPONENT CONDITION AS FOUND AT TEAR DOWN.  ALLIED SIGNAL REPORTS CAUSE OF FAILURE:  GOVERNOR SLOPE IS 93 PPH LOW AND PX-PY PRESSURE DIFFERENTIAL 20 INCHES HG LOW.  THIS COULD HAVE CONTRIBUTED TO THE REJECTION.  ALSO, PY ORIFICE WAS FOUND RESTRICTED.  FUEL CONTROL UNIT SN A54111.  REPAIRED AND RETURNED TO SERVICE.
